Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 731487, 9 pages
http://dx.doi.org/10.1155/2015/731487
Research Article

Rough Multilinear Fractional Integrals on Weighted Morrey Spaces

1Department of Foundation, Zhejiang University of Water Resources and Electric Power, Hangzhou 310018, China
2College of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo 454003, China

Received 23 May 2015; Revised 15 July 2015; Accepted 21 July 2015

Academic Editor: Henryk Hudzik

Copyright © 2015 Xiao Li and Runqing Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is showed that a class of multilinear fractional operators with rough kernels, which are similar to the higher-order commutators for the rough fractional integrals, are bounded on the weighted Morrey spaces.